I am taking 30 mg .Does anybody have any similiar experience with cymbalta?Does it take a good month and a half before you feel any difference? I am taking it for depression.Please shed some light on this subject. Terry
Are you diagnosed with depression or bipolar disorder? If you have bipolar disorder and are only taking an antidepressant, that can cause your symptoms to become worse.
I would talk to your doctor about this for sure.
When I was on only antidepressants it made me go even further down rather than up because it just unbalanced the chemicals in my brain worse than they were before.
If you'd like to know more about what other meds I take combined with Cymbalta, I'd be happy to share... let me know!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2012 • 5 answers
Posted 16 Feb 2013 • 15 answers
Posted 26 Mar 2013 • 4 answers
Posted 21 Aug 2014 • 4 answers
Posted 5 Dec 2015 • 3 answers